Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Periods twice in a month, Have a polycystic ovarian syndrome. Taking medicine, not conceiving. Solution?

hi sir, I am 29 year old married women.My Doctor had diagnosed that i have polycystic oviran syndrome and i am taking medicines.From the 2012 February we are trying for baby.and from may i am taking medicine.Still there is no i noticed i have two times period in every month.i think i have an ovulation problem also. Please help me to find a solution form this.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thank you for putting up your problem to Healthcare Magic!
First thing to control PCOD is weight reduction by doing regular exercise & avoiding heavy & fast food.
Second thing is regulate your period so that proper ovulation can occur.
You need to start the treatment after consulting your gynecologist.

I hope this information would be both informative and helpful for you.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor